Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Side effects of VenlafaxineHC1?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
What isn't good with VenlafaxineHC1 150 mg
Posted Thu, 24 Oct 2013 in Medicines and Side Effects
Answered by Dr. Jose Ignacio Artero Munoz 26 minutes later
Brief Answer:

Detailed Answer:
Hello.Delighted to be able to help.
By the problems of your hip, you have depressive symptoms.
Venlafaxine is a good antidepressant but is related to increased blood pressure.
It is recommended replace venlafaxine by other antidepressant without adverse effects on blood pressure, for example citalopram or escitalopram.
Also tell you that although inflammatory drugs (indomethacin for example) are the most effective treatment for gout, prolonged use can too increase blood pressure.
Go to your doctor for blood pressure control and assess about replace venlafaxine by any of the mentioned drugs.
Taking the proper antidepressant drug, in 3-4 weeks you will feel better.
I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer.I wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor